RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Матем. заметки:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. заметки, 2016, том 99, выпуск 5, статья опубликована в англоязычной версии журнала (Mi mz11227)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Статьи, опубликованные в английской версии журнала

Existence of the Stationary Solution of a Rayleigh-Type Equation

D.I. Borisovabc, R. Gaydukovd

a Akhmulla Bashkir State Pedagogical University, Ufa, Russia
b University of Hradec Králové, Hradec Králové, Czech Republic
c Institute of Mathematics with Computer Center, Ufa Scientific Center, Russian Academy of Sciences, Ufa, Russia
d National Research University Higher School of Economics, Moscow, Russia

Аннотация: A fluid flow along a semi-infinite plate with small periodic irregularities on the surface is considered for large Reynolds numbers. The boundary layer has a double-deck structure: a thin boundary layer (“lower deck”) and a classical Prandtl boundary layer (“upper deck”). The aim of this paper is to prove the existence and uniqueness of the stationary solution of a Rayleigh-type equation, which describes oscillations of the vertical velocity component in the classical boundary layer.

Ключевые слова: double-deck structure, boundary-layer theory, fluid mechanics, Navier–Stokes equations, Rayleigh-type equation, eigenvalue problem.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 15-31-20037-mol\_ved\_a
The work of D. I. Borisov was supported by the Russian Foundation for Basic Research under grant 15-31-20037-mol_ved_a and that of R. K. Gaydukov by the Basic Research Program of the National Research University Higher School of Economics.



Англоязычная версия:
Mathematical Notes, 2016, 99:5, 636–642

Реферативные базы данных:

Тип публикации: Статья
Поступило: 23.03.2016
Язык публикации: английский

Образец цитирования: D.I. Borisov, R. Gaydukov, “Existence of the Stationary Solution of a Rayleigh-Type Equation”, Math. Notes, 99:5 (2016), 636–642

Цитирование в формате AMSBIB
\Bibitem{BorGay16}
\by D.I.~Borisov, R.~Gaydukov
\paper Existence of the Stationary Solution of a Rayleigh-Type Equation
\jour Math. Notes
\yr 2016
\vol 99
\issue 5
\pages 636--642
\mathnet{http://mi.mathnet.ru/mz11227}
\crossref{https://doi.org/10.1134/S0001434616050023}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3519301}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382176900002}
\elib{http://elibrary.ru/item.asp?id=26840514}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84977109967}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mz11227

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. R. K. Gaydukov, “Double-deck structure of the boundary layer in the problem of a compressible flow along a plate with small irregularities on the surface”, Eur. J. Mech. B-Fluids, 66 (2017), 102–108  crossref  mathscinet  isi  scopus
    2. R. K. Gaydukov, “Double-deck structure in the problem of a compressible flow along a plate with small localized irregularities on the surface”, Eur. J. Mech. B-Fluids, 71 (2018), 59–65  crossref  mathscinet  isi  scopus
    3. R. K. Gaydukov, V. G. Danilov, “Equations for velocity oscillations in problems of a fluid low along a plate with small periodic irregularities on the surface for large Reynolds numbers”, 2018 Days on Diffraction (DD), International Conference on Days on Diffraction (DD) (JUN 04–08, 2018, St. Petersburg, Russia), IEEE, 2018, 118–123  isi
  • Математические заметки Mathematical Notes
    Просмотров:
    Эта страница:111
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019